# SDR ASAA2013081795827

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 26,162 hours, 8,114 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200078E27
- Condition: Discharged
- Location: Master
- Part time: 15,430 hours, 5,377 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START FAULT LIGHT ILLUMINATED ON APU PANEL.  ACFT GROUNDED.  FOUND FAULT LIGHT ELEC PERFORMED BITE TEST IAW FIM 24-31, TASK 801.  FOUND STATIC INVERTER INOPERATIVE.  PERFORMED FIM TASK 24-34, TASK 801.  STATIC INVERTER FOUND TO HAVE LOW AC VOLTS ON TEST.  REPLACED FWD MAIN ACFT BATTERY IAW MM 24-31-11-400-802-002.  REPLACED AUX BATTERY IAW MM 24-31-11-400-802-002.  BOTH OPS CHECKED NORMAL IAW MM 24-31-11-400-802-002.  RESET ELECTRICAL FAULT REF FIM 24-31, TASK 801.  APU STARTS NORMAL REF MM 49-11-00-860-801.
